# SDR DHL2005742523

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FORE FLAP L/E NEAR CENTER HAS DENTS IN SKIN.  REMOVED DENTED SKIN. FABRICATED AND INSTALLED REPAIR SKIN 8" BY 8" FROM 2024-T3 .040 IAW B727 SRM 51-10-1 AND 51-30-2.
